# SDR USAA2009041690910

- Difficulty date: March 21, 2009
- Submitted: April 16, 2009
- Operation: Air carrier
- Aircraft: N441US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24812
- Aircraft time: 50,086 hours, 35,130 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 65317878
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - Q6 - MAJOR REPAIR - LEVEL 2 GALVANIC CORROSION ON LOWER SILL BEAM ASSEMBLY BETWEEN BS 294.5 TO BS 360 AT S17L, LBL 60.  REPLACED LOWER SILL BEAM ASSEMBLY BETWEEN BS 294.5 TO BS 360 AT S17L, LBL 60 IAW B737 SRM 51-10-02.
